Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does HCG injection cause mood swings?

Hello- I have 2 questions: (1) do you have any knowledge as to whether the HCG and Vit B 12 injections and diet/nutrition plan can be used with untreated HEP C? Also, (2) since HCG is a pregnancy hormone, if a person had terrible mood swings during pregnancy, are they likely to experience mood swings again while taking the HCG?
Wed, 29 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Mood swings are a very common side effect of HCG injections. This side effect usually go away on its own. Vitamin B12 injections and diet plan can be used with untreated hepatitis C. I don't have any knowledge about HCG injections to treat this diagnosis.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was on Phase 1 (the loading phase) of the HCG diet (taking the injections) the past three days, and I am supposed to begin Phase 2 (the 500...